# SDR BAQA088661

- Difficulty date: August 7, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 218 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 907BDC2224
- Part serial: 100200000390
- Condition: Inoperative
- Location: Vacuum Sys
- Part time: 218 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP INOPERATIVE.  PART HAS 218 HOURS ON IT SINCE NEW. REPLACED WITH SERVICEABLE UNIT.
